# SDR HEEA088072

- Difficulty date: July 5, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,670 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 10004888
- Condition: Weak
- Location: Master
- Part time: 152 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WEAK. SHOP REPAIR.
